Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

lump was 45 days back,now seeing brown spotting, lasted for 5 days

lump was 45 days back, now seeing brown spotting,lasted for 5 days ? my last LMP was on july 22nd and now after 45 days on sept 8th i had brown spotting which lasted for 5 days and my pregnancy test( velocit ) is negative any suggestions, we plan for a child !
Asked On : Wed, 15 Sep 2010
Answers:  2 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Anesthesiologist 's  Response
some time due to stress the peroids may get delayed or reduced. there are many other causes of delayed menstration, get yourself investigated with USG pelvis, FSH LH TSH T3 T4 and serum prolactin test done and consult gynecologist
take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

Hi..., The brownish discharge is not a sign of pregnancy...
It may be due to infection..You must repeat the UPT test,
some times the test will be positive at late, because the
Hcg antigen may appear late in the urine...
Hope I have answered your question..


Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor